# SDR FDEA202111082879

- Difficulty date: November 8, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING EXTERNAL DOUBLER FOUND ON L/H WING I/B FLAP   UPR SURFACE SKIN LOCATED BTW RIB3-4 AND STGR 1.1   10.4" POSITION.. REF TO EO:E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING REPAIR FOUND IT TO BE NOT   CURRENT WITH FAA APPROVED DATA, REMOVED THE EXISTING DOUBLER AND PERFORMED   REPAIR I.A.W. SRM 57-50-00-201, PARA.4.E, FIG.205, PAGE.217-220.
